# SDR SWAA2023081459859

- Difficulty date: June 16, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N444WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29839
- Aircraft time: 66,457 hours, 39,411 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 300 Stabilize
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STABILIZER FRONT SPAR L/E MOVEABLE FAIRING 331B INB INTERNAL RIB # 1 CRACKED RADIUS MKD DOT<[01] REMOVED L/H HORIZ STABILIZER RIB ASSY LE STA 78.29 AS PER B737-700 SRM 51-40-02-0G-0.;[02] REMOVED CRACKED CHORD FROM LH HORIZ RIB ASSY LE 78.29 AS PER B737-700 SRM 51-40-02-0G-0;[03] LOCATED AND DRILLED NEW RIB CHORD PN 186A1352-1 AT LH HORIZ STAB LE STA 78.26 AS PER B737-700 SRM 51-40-05-0G-0;[04] CERTIFIED.;[05] VERIFIED/INSPECTED LOCATED AND DRILL NEW RIB CHORD. OK TO INSTALL NEW RIB.;[06] REMOVED AND REPLACED CHORD AT L/H HORIZONTAL STAB. LEADING EDGE INNER RIB #1 PER B737-700 SRM 51-40-02-0G-0 AND DRAWING # 186A1301;[07] VERIFIED 6.;[08] RII -- VERIFIED 6.
